# SDR 2VKA2022030720221

- Difficulty date: February 16, 2022
- Submitted: March 7, 2022
- Operation: Air carrier
- Aircraft: N561SF
- Make and model: Bell 407
- Aircraft serial: 53456
- Aircraft time: 9,412 hours, 44,465 cycles
- Engine: Allsn 250C47B
- Engine time: 8,814 hours, 16,583 cycles
- System (JASC): 6720 · Tail Rotor Control System
- Part: Pitch Link
- Part number: 4AA312103101
- Part serial: 18164067
- Condition: Cracked
- Location: Tail Boom
- Part time: 597 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING THE PREFLIGHT INSPECTION ONE OF THE BEARINGS ON THE TAIL ROTOR PITCH CHANGE LINK WAS FOUND WORN.  THE BEARING STARTED TO WEAR THROUGH THE OUTER RACE AND THE PITCH CHANGE LINK WAS CRACKED.
